# SDR C2XA02TY070

- Difficulty date: April 10, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 7,393 hours, 5,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525422001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C/2C INSPECTION, THERE WAS EVIDENCE OF CORROSION IN THE LEFT AND RIGHT SIDES OF THE CARGO COMPARTMENT FLOORBEAMS AT THE BULKHEAD AREA.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT FORWARD FLOORBEAMS IAW 135/145 SRM 51-40-02-03 AND 51-40-06.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF ALL MAINTENANCE.
